RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 115(157), Number 2(6), Pages 163–178 (Mi msb2380)  

This article is cited in 1 scientific paper (total in 1 paper)

Decomposition of optional supermartingales

L. I. Gal'chuk


Abstract: Let $X=(X_t, \mathscr F_t)$ be an optional submartingale of the class $(D)$. It is proved that there exist an optional martingale $m=(m_t, \mathscr F_t)$ and a strongly predictable process $A=(A_t, \mathscr F_t)$ such that the Doob decomposition $X_t=m_t+A_t$ is valid.
Bibliography: 10 titles.

Full text: PDF file (1563 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 43:2, 145–158

Bibliographic databases:

UDC: 519.2
MSC: Primary 60G45; Secondary 60G17, 60G25, 60G40, 60G44
Received: 04.04.1980

Citation: L. I. Gal'chuk, “Decomposition of optional supermartingales”, Mat. Sb. (N.S.), 115(157):2(6) (1981), 163–178; Math. USSR-Sb., 43:2 (1982), 145–158

Citation in format AMSBIB
\Bibitem{Gal81}
\by L.~I.~Gal'chuk
\paper Decomposition of optional supermartingales
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 115(157)
\issue 2(6)
\pages 163--178
\mathnet{http://mi.mathnet.ru/msb2380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622143}
\zmath{https://zbmath.org/?q=an:0489.60053|0465.60049}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 43
\issue 2
\pages 145--158
\crossref{https://doi.org/10.1070/SM1982v043n02ABEH002440}


Linking options:
  • http://mi.mathnet.ru/eng/msb2380
  • http://mi.mathnet.ru/eng/msb/v157/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Kudryavtsev, “Predictable criteria for the absolute continuity and singularity of probability measures for the optional case”, Russian Math. Surveys, 46:4 (1991), 182–183  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:238
    Full text:76
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019